# SDR R61A2019040418339

- Difficulty date: March 18, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N873RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 170000144
- Aircraft time: 30,750 hours, 19,618 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 17087889401
- Condition: Corroded
- Location: Waste Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND LAV WASTE BOX UPPER SURFACE IS CORRODED AT BRACKET.  REMOVED AND REPLACED LAV WASTE BOX
UPPER SURFACE BRACKET AS MARKED REF. EMB SRM 51-40-08. A/C REMAINS IN CHECK.
